Doctor insights on:
Going Off Amitriptyline
Go see your doctor!: Australia's endep (amitriptyline) is sold in states as Elavil brand of Amitriptyline which is an early antidepressant w/anticholinergic properties, causing dry eyes & mouth, constipation, inability to urinate & confusion. Both http://www.Webmd.Com/drugs/drug-9159-endep (amitriptyline)+oral.Aspx?Drugid=9159&drugname=endep (amitriptyline)+oral & http://www.Drugs.Com/elavil.Html recommend tapering off under your doctor's supervision. ...Read more
Lexapro (escitalopram): Depending on your current dose. Generally I would recommend gradual tapering. ...Read more
I was on 20mg Lexapro (escitalopram) and 30 mg remeron.Dr increased remeron to 45mg. can i go off lexapro (escitalopram) without weaning off.
Lexapro (escitalopram): Not recommended. Gradual tapering works best. Review with your doctor. ...Read more
On 600mg lyrica&30mg oxynorm daily 6/12.Had back op now and going cold turkey off both as consult wont start weaning yet.How long to withdraw?
Straight switch from Zoloft to lexapro (escitalopram). Doc told me to just switch without tapering off. Is this ok. Was on 150mg Zoloft going to 20 mg of lexapro (escitalopram).
Zoloft to Lexapro (escitalopram): Many physicians will do a cross taper gradually lowering the dose of one antidepressant while raising the dose of another. If however it has been determined that the zoloft has been of absolutely no benefit than there is no need for a cross taper. The Lexapro (escitalopram) should block any possible ssri discontinuation syndrome. Discontinuation symptoms with zoloft have been reported to be 1 to 2% but in my clinical experience have actually been far less than that. You should have no problem doing this. Best wishes. ...Read more
Appetite and effexor (venlafaxine): You mean you have stopped taking Affexor? While you were discontinuing the medication were you under medical supervision? Or you did on your own, just one day decided to stop it jut like that.? First option is OK, Second is VERY wrong. I need to know your height and your weight, before passing a comment. I do not know the cause. But may be good for you ...Read more
Yes: Don't do it. Please work with your prescribing provider to safely come off this medication. ...Read more
Just started: It's possible headaches are a side effect. However, unless they are severe i'd continue for a few days and they may go away. If you stop and they persist follow up on this symptom and make sure there's no other cause. It may be an error to assume that the headaches and Cymbalta (duloxetine) are connected. ...Read more
Not a good plan: Cymbalta (duloxetine) and valerian root can both be toxic to your liver, so combining them would not be a good idea. Also some sources indicate potential cytochrome interactions between these 2, so that there may be changes in how your body clears these substances when used together. If tapering your Cymbalta (duloxetine) and having difficulty, please speak with your doctor. ...Read more
Under supervision: Highly recommended that you taper under a doctor's/provider's supervision. Not only can there by uncomfortable withdrawals, medications like Xanax/alprazolam can result in life-threatening withdrawal seizures if an appropriate/safe tapering does not take place. What does of Xanax, how often taking? High dose/daily use may require inpatient detoxification. ...Read more
Ask your doctor: Not knowing exactly what type of pain you are being treated for with the tramadol or the dosing intervals make specific suggestions difficult. Your doctor would be in the best position to give you alternatives. You are correct, however, that a wean down is what you want to doas opposed to abrupt cessation. ...Read more
They stop me cold turkey on my klonopin (clonazepam) and put me on Depakote for a month had horrible racing thought back on klonopin (clonazepam) they are slowly going away?
If you were having: Tachycardia or palpitations that we're causing you anxiety can feel "fixed" by klonapin; however after daily use, you can get rebound anxiety, which makes symptoms worse. If you haven't had a tilt-table test to rule out postural orthostatic tachycardic syndrome, you might ask your cardiologist. The inderal, (propranolol) in the meantime can help slow your heart rate. Also get a thyroid panel done. ...Read more
My psychiatrist just took me off my Lexapro (escitalopram) 5mg 1xper day due to im very off balance from it.How long until this off balance thing stops?
Paxil (paroxetine): Gradual tapering, depending on current dose & how long u have been on it. Discuss options with your doctor. ...Read more